# SDR HEED064579

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: 7635805112042
- Condition: Corroded
- Location: T/R Gearbox
- Part time: 234 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR GEARBOX S/N: A239-00202 REMOVED FROM AIRCRAFT DUE TO  LEAKING.  FOUND OUTPUT HOUSING (ABOVE) QUADRANT ATTACHMENT BOLT HOLE AREA CORRODED.   REPLACED WITH NEW OUTPUT HOUSING.
